# SDR N6WA20140411001

- Difficulty date: April 11, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 24,748 hours, 17,709 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE WARNING MSG UPON RETRACTION.  DEFERRED GEAR RETRACTION SYS ON DMI IAW MEL 32-30-01 CAT A.  LG PINS INSTALLED & SAFETY WIRED IN PLACE.
